Nexium and soft stools

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

miked998
New Member


Date Joined Jul 2009
Total Posts : 2
   Posted 7/30/2009 1:37 PM (GMT -6)   
I have been taking Nexium almost two years for GERD.  It works really well at controlling the heartburn but it causes my stools to be soft which becomes a P.I.T.A. ... literally.
 
I have tried fiber supplements to help but they do not do much good.  Immodium works but I don't wan't to take that everyday (unless it is safe to).
 
Does anyone else have this problem with Nexium and did you find anything to help it?
 
I tried switching to Aciphex once and it caused the same side effect and also leg cramps so I switched back. 
 
 

rlopez75
Regular Member


Date Joined Jul 2009
Total Posts : 199
   Posted 8/1/2009 4:54 PM (GMT -6)   
I have the same thing with Prilosec. It doesnt bother me because constipation is no longer an issue for me.

I take Milanta at least 4-6 times a day. My GI specialist told me the worst thing it can do is constapate me being that its just calcium. It does help my stool harden a bit which is nice though.

miked998
New Member


Date Joined Jul 2009
Total Posts : 2
   Posted 8/3/2009 6:48 AM (GMT -6)   
Would a calcium supplement help then?
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, April 20, 2018 6:12 PM (GMT -6)
There are a total of 2,953,767 posts in 324,038 threads.
View Active Threads


Who's Online
This forum has 162107 registered members. Please welcome our newest member, Gabriel.McDowell.
352 Guest(s), 8 Registered Member(s) are currently online.  Details
logoslidat, sandyfeet, KYLEb23, Imbeccak, tomobrain, Tim Tam, Crazyick, babsy998